# SDR REXA2010605301057

- Difficulty date: June 5, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 22,588 hours, 19,955 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT AFTER ROTATION, TAT PROBE HEAT, RT AOA HEAT , RT STATIC HEAT , RT PITOT HEAT , CAUTION MESSAGES ON , QRH COMPLETED.  CYCLED C/B'S IAW M/C, MSGS CLEARED, OK FOR SERVICE.
